# SDR VNAA202508280027

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 572 AND FS 677. REMOVED LH SIDE SEAT RAIL AT STGR 15L BETWEEN FS 572 AND FS 677 FOR REPLACEMENT. IAW CRJ-700 AMM 53-00-49-000-801-A03. INSTALLED NEW SERVICEABLE LH SIDE SEAT RAIL AT STGR 15L BETWEEN FS 572 AND FS 677 (PN- SH670-33558-3) IAW CRJ-700 AMM 53-00-49-400-801-A03.
